# SDR DL764070735

- Difficulty date: June 17, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 23,413 hours, 7,518 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK CABIN STARTED TO DESCEND AT 2000FM AND BOTH AUTO CONTROLLERS FAILED, RETURNED TO GATE.  BITE CK BOTH CONTROLLERS ALL CKS NML.  RESET, TESTS NORMAL FOR SVC.
